MathSciNet Relay Station
MathSciNet bibliographic data
MR954983 (89f:16020) 16A38 (16A21 16A33 16A56)
Cortzen, Barbara; Small, Lance W. Finite extensions of rings. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1058–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement